Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 524584, 6 pages
http://dx.doi.org/10.1155/2015/524584
Research Article

Further Results on Stability Analysis of Discrete-Time Markov Jump Linear Systems with Time-Varying Delay and Partly Known Transition Probabilities

State Key Laboratory of Robotics, Shenyang Institute of Automation, Chinese Academy of Sciences, Shenyang 110016, China

Received 8 August 2014; Revised 23 October 2014; Accepted 23 October 2014

Academic Editor: Quanxin Zhu

Copyright © 2015 Xingang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. L. Costa, M. D. Fragoso, and R. P. Marques, Discrete-Time Markov Jump Linear Systems, Springer, London, UK, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  2. C. E. de Souza, A. Trofino, and K. A. Barbosa, “Mode-independent H filters for Markovian jump linear systems,” IEEE Transactions on Automatic Control, vol. 51, no. 11, pp. 1837–1841, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. C. E. de Souza, “Robust stability and stabilization of uncertain discrete-time Markovian jump linear systems,” IEEE Transactions on Automatic Control, vol. 51, no. 5, pp. 836–841, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. P. Goncalves, A. R. Fioravanti, and J. C. Geromel, “H filtering of discrete-time Markov jump linear systems through linear matrix inequalities,” IEEE Transactions on Automatic Control, vol. 54, no. 6, pp. 1347–1351, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Q. Zhu, “pth moment exponential stability of impulsive stochastic functional differential equations with Markovian switching,” Journal of the Franklin Institute, vol. 351, no. 7, pp. 3965–3986, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. D. Li and Q. Zhu, “Comparison principle and stability of stochastic delayed neural networks with Markovian switching,” Neurocomputing, vol. 123, pp. 436–442, 2014. View at Publisher · View at Google Scholar · View at Scopus
  7. K. Benjelloun and E. K. Boukas, “Mean square stochastic stability of linear time-delay system with Markovian jumping parameters,” IEEE Transactions on Automatic Control, vol. 43, no. 10, pp. 1456–1460, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. Fujisaki, “On correlation values of M-phase spreading sequences of Markov chains,” IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, vol. 49, no. 12, pp. 1745–1750, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. D. Ye and G. H. Yang, “Delay-dependent adaptive reliable H control of linear time-varying delay systems,” International Journal of Robust and Nonlinear Control, vol. 19, no. 4, pp. 462–479, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. D. Ye and G.-H. Yang, “Robust switching-type H filter design for linear uncertain systems with time-varying delay,” Information Sciences, vol. 181, no. 9, pp. 1686–1699, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Gao and T. Chen, “New results on stability of discrete-time systems with time-varying state delay,” IEEE Transactions on Automatic Control, vol. 52, no. 2, pp. 328–334, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Xu and J. Lam, “Improved delay-dependent stability criteria for time-delay systems,” IEEE Transactions on Automatic Control, vol. 50, no. 3, pp. 384–387, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. He, Q. Wang, C. Lin, and M. Wu, “Delay-range-dependent stability for systems with time-varying delay,” Automatica, vol. 43, no. 2, pp. 371–376, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. E. K. Boukas, Z. K. Liu, and P. Shi, “Delay-dependent stability and output feedback stabilisation of Markov jump system with time-delay,” IEE Proceedings: Control Theory and Applications, vol. 149, no. 5, pp. 379–386, 2002. View at Publisher · View at Google Scholar · View at Scopus
  15. W.-H. Chen, J.-X. Xu, and Z.-H. Guan, “Guaranteed cost control for uncertain Markovian jump systems with mode-dependent time-delays,” IEEE Transactions on Automatic Control, vol. 48, no. 12, pp. 2270–2277, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Y.-Y. Cao, J. Lam, and L. Hu, “Delay-dependent stochastic stability and H analysis for time-delay systems with Markovian jumping parameters,” Journal of the Franklin Institute. Engineering and Applied Mathematics, vol. 340, no. 6-7, pp. 423–434, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. Wu, T. W. Chen, and L. Wang, “Delay-dependent robust stability and H control for jump linear systems with delays,” Systems & Control Letters, vol. 55, no. 11, pp. 939–948, 2006. View at Publisher · View at Google Scholar · View at Scopus
  18. S. Xu, J. Lam, and X. Mao, “Delay-dependent H control and filtering for uncertain Markovian jump systems with time-varying delays,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 54, no. 9, pp. 2070–2077, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. Wang and Y. Luo, “Further improvement of delay-dependent stability for Markov jump systems with time-varying delay,” in Proceedings of the 7th IEEE World Congress on Intelligent Control and Automation (WCICA '08), pp. 6319–6324, Chongqing, China, June 2008. View at Publisher · View at Google Scholar · View at Scopus
  20. X. D. Zhao and Q. S. Zeng, “Delay-dependent stability analysis for Markovian jump systems with interval time-varying-delays,” International Journal of Automation and Computing, vol. 7, no. 2, pp. 224–229, 2010. View at Publisher · View at Google Scholar · View at Scopus
  21. Z.-G. Wu, P. Shi, H. Su, and J. Chu, “Stochastic synchronization of markovian jump neural networks with time-varying delay using sampled data,” IEEE Transactions on Cybernetics, vol. 43, no. 6, pp. 1796–1806, 2013. View at Publisher · View at Google Scholar · View at Scopus
  22. R. Rakkiyappan, Q. Zhu, and T. Radhika, “Design of sampled data state estimator for Markovian jumping neural networks with leakage time-varying delays and discontinuous Lyapunov functional approach,” Nonlinear Dynamics, vol. 73, no. 3, pp. 1367–1383, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. Q. Zhu and J. Cao, “Robust exponential stability of markovian jump impulsive stochastic Cohen-Grossberg neural networks with mixed time delays,” IEEE Transactions on Neural Networks, vol. 21, no. 8, pp. 1314–1325, 2010. View at Publisher · View at Google Scholar · View at Scopus
  24. Q. Zhu and J. Cao, “Stability analysis of markovian jump stochastic BAM neural networks with impulse control and mixed time delays,” IEEE Transactions on Neural Networks and Learning Systems, vol. 23, no. 3, pp. 467–479, 2012. View at Publisher · View at Google Scholar · View at Scopus
  25. Q. Zhu and J. Cao, “Exponential stability of stochastic neural networks with both Markovian jump parameters and mixed time delays,” IEEE Transactions on Systems, Man, and Cybernetics B: Cybernetics, vol. 41, no. 2, pp. 341–353, 2011. View at Publisher · View at Google Scholar · View at Scopus
  26. Q. Zhu and J. Cao, “Stability of Markovian jump neural networks with impulse control and time varying delays,” Nonlinear Analysis: Real World Applications, vol. 13, no. 5, pp. 2259–2270, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. Q. Zhu, F. Xi, and X. Li, “Robust exponential stability of stochastically nonlinear jump systems with mixed time delays,” Journal of Optimization Theory and Applications, vol. 154, no. 1, pp. 154–174, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. L. Zhang and E.-K. Boukas, “Mode-dependent filtering for discrete-time Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 6, pp. 1462–1467, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. L. Zhang and J. Lam, “Necessary and sufficient conditions for analysis and synthesis of Markov jump linear systems with incomplete transition descriptions,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1695–1701, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. L. Zhang, E.-K. Boukas, and P. Shi, “H model reduction for discrete-time Markov jump linear systems with partially known transition probabilities,” International Journal of Control, vol. 82, no. 2, pp. 343–351, 2009. View at Publisher · View at Google Scholar · View at Scopus
  31. M. Shen, G. Zhang, Y. Yuan, and D. Ye, “Relaxed H controller design for continuous Markov jump system with incomplete transition probabilities,” Circuits, Systems, and Signal Processing, vol. 33, no. 5, pp. 1393–1410, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. L. Zhang, E.-K. Boukas, and J. Lam, “Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities,” IEEE Transactions on Automatic Control, vol. 53, no. 10, pp. 2458–2464, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus